# SDR ABXR070395

- Difficulty date: October 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15
- Aircraft serial: 47014
- Aircraft time: 52,981 hours, 65,792 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge Bracket
- Part number: 5912103501
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER HINGE BRACKET CRACKED RIGHT SIDE.  REMOVED AND REPLACED BRACKET IAW DC9 MM 27-20-1 AND DAC DWG 5910254.
